# SDR DL73S040915

- Difficulty date: September 23, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 57,733 hours, 42,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK WAS FOUND IN THE FUSELAGE SKIN RUNNING ALONG THE BONDED DOUBLER MILL LINE AT STRINGER 20L AND FS 765.  THE CRACK WAS REMOVED WITH A SKIN CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER THE B737 SRM AND ER/A 093792-14.
